Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embedding calculus knot invariants are of finite type

Ryan Budney, James Conant, Robin Koytcheff and Dev Sinha

Algebraic & Geometric Topology 17 (2017) 1701–1742
Bibliography
1 P Boavida de Brito, M S Weiss, Spaces of smooth embeddings and configuration categories, preprint (2015) arXiv:1502.01640
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
3 R Budney, Little cubes and long knots, Topology 46 (2007) 1 MR2288724
4 R Budney, J Conant, K P Scannell, D Sinha, New perspectives on self-linking, Adv. Math. 191 (2005) 78 MR2102844
5 J Conant, Homotopy approximations to the space of knots, Feynman diagrams, and a conjecture of Scannell and Sinha, Amer. J. Math. 130 (2008) 341 MR2405159
6 J Conant, R Schneiderman, P Teichner, Jacobi identities in low-dimensional topology, Compos. Math. 143 (2007) 780 MR2330447
7 J Conant, P Teichner, Grope cobordism of classical knots, Topology 43 (2004) 119 MR2030589
8 W Dwyer, K Hess, Long knots and maps between operads, Geom. Topol. 16 (2012) 919 MR2928985
9 G Flowers, Satanic and Thelemic circles on knots, J. Knot Theory Ramifications 22 (2013) MR3069755
10 C D Giusti, Plumbers’ knots and unstable Vassiliev theory, PhD thesis, University of Oregon (2010) MR2941562
11 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1992) 295 MR1162445
12 T G Goodwillie, J R Klein, Multiple disjunction for spaces of Poincaré embeddings, J. Topol. 1 (2008) 761 MR2461855
13 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory, II, Geom. Topol. 3 (1999) 103 MR1694808
14 M N Goussarov, Interdependent modifications of links and invariants of finite degree, Topology 37 (1998) 595 MR1604891
15 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
16 P J Hilton, On the homotopy groups of the union of spheres, J. London Math. Soc. 30 (1955) 154 MR0068218
17 P Lambrechts, V Turchin, I Volić, The rational homology of spaces of long knots in codimension > 2, Geom. Topol. 14 (2010) 2151 MR2740644
18 J E McClure, J H Smith, A solution of Deligne’s Hochschild cohomology conjecture, from: "Recent progress in homotopy theory" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
19 J E McClure, J H Smith, Multivariable cochain operations and little n–cubes, J. Amer. Math. Soc. 16 (2003) 681 MR1969208
20 J E McClure, J H Smith, Cosimplicial objects and little n–cubes, I, Amer. J. Math. 126 (2004) 1109 MR2089084
21 J B Meilhan, A Yasuhara, On Cn–moves for links, Pacific J. Math. 238 (2008) 119 MR2443510
22 B A Munson, I Volić, Cubical homotopy theory, 25, Cambridge University Press (2015) MR3559153
23 P Salvatore, Knots, operads, and double loop spaces, Int. Math. Res. Not. 2006 (2006) MR2276349
24 K P Scannell, D P Sinha, A one-dimensional embedding complex, J. Pure Appl. Algebra 170 (2002) 93 MR1896343
25 H Schubert, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1949 (1949) 57 MR0031733
26 D P Sinha, Manifold-theoretic compactifications of configuration spaces, Selecta Math. 10 (2004) 391 MR2099074
27 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
28 D P Sinha, The topology of spaces of knots: cosimplicial models, Amer. J. Math. 131 (2009) 945 MR2543919
29 D Sinha, B Walter, Lie coalgebras and rational homotopy theory, II : Hopf invariants, Trans. Amer. Math. Soc. 365 (2013) 861 MR2995376
30 N E Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. 48 (1947) 290 MR0022071
31 V Turchin, Delooping totalization of a multiplicative operad, J. Homotopy Relat. Struct. 9 (2014) 349 MR3258687
32 I Volić, Finite type knot invariants and the calculus of functors, Compos. Math. 142 (2006) 222 MR2197410